# SDR ASAA2019010627702

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,666 hours, 5,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE IN THE CABIN BETWEEN ROWS 26-33 THE SOURCE COULD NOT BE IDENTIFIED. THE CHECKLIST HAD US TURN OFF RECIRC FANS, BUS TRANS SWITCH, CAB/UTIL AND IFE/PASS SWITCH. THE SMOKE DISSIPATED AND THEN RETURNED AFTER SEVERAL MINUTES. THIS HAPPENED SEVERAL TIMES. GROUNDED - YES. DIVERSION TIME 64 MINUTES - REF FIM 05-81 TASK 804 NO DEFECTS NOTED. PERFORMED GVI OF MAIN CABIN, LAV, GALLEYS AND CARGO BAYS NO DEFECTS NOTED. NO MAIN CABIN LIGHTING ISSUES. ALL OUTLETS OK. NO ISSUES WITH UNDERSEAT POWER BOXES. GROUND RAN BOTH ENGINES WITH RECIRCS AND PACKS ON NO ISSUES OR DEFECTS NOTED EVEN WITH APU ON. REPLACED RECIRC FAN AIR FILTERS REF AMM 21-25-01 OPS TEST GOOD NO DEFECTS NOTED. PERFORMED EMERGENCY EXIT HATCH HEATERS OPERATIONAL TEST PER AMM 21-45-00-700-801. RAN OPS TEST FOR SEVERAL MINUTES AND OBSERVED NO OBVIOUS ELECTRICAL SMELLS. ALSO PERFORMED GVI OF HEATER WIRES WITH NO DEFECTS NOTED. OPS TEST NORMAL. CARPETS ALSO STEAM CLEANED AS PRECAUTIONARY.
